# SDR USAA2010122293211

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - EEL - FORWARD OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY IS INOP.  REPLACED FORWARD OUTBOARD FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.  OPS CHECK GOOD.
